Alert archive / Minnesota / Small Craft Advisories in 2021

Small Craft Advisory 99, NWS Duluth, MN

November 29, 2021

NWS Duluth, MN issued this small craft advisory at Nov 29, 2021, 3:26 PM CST. It took effect at Nov 30, 2021, 4:00 AM CST. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2021, 3:26 PM CST (21:26 UTC)
In effect from
Nov 30, 2021, 4:00 AM CST
Expired
Nov 30, 2021, 10:00 PM CST
In force
18 hr
Issued by
NWS Duluth, MN

The text

As transmitted.

789 
WHUS73 KDLH 292126
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
326 PM CST Mon Nov 29 2021

LSZ140>143-300930-
/O.NEW.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
326 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CST TUESDAY...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN, Taconite Harbor to Silver Bay Harbor MN 
  and Silver Bay Harbor to Two Harbors MN.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-300930-
/O.NEW.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
326 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CST TUESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 25 kt and waves 
  2 to 3 ft expected.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-300930-
/O.NEW.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
326 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CST TUESDAY...

* WHAT...West winds 10 to 15 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Chequamegon Bay-Bayfield to Oak Point WI and Oak Point 
  to Saxon Harbor WI.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-300930-
/O.NEW.KDLH.SC.Y.0099.211130T1000Z-211201T0400Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
326 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 10 PM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 2 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 4 AM to 10 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

Huyck
5 follow-up statements
049 
WHUS73 KDLH 300410
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
1010 PM CST Mon Nov 29 2021

LSZ144-145-301615-
/O.EXA.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
1010 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 4 PM CST TUESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ140>143-301615-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
1010 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CST
TUESDAY...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt 
  expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-301615-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
1010 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CST
TUESDAY...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt and waves 
  2 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-301615-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
1010 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 4 PM CST
TUESDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt expected.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...From 4 AM to 4 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-301615-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211201T0400Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
1010 PM CST Mon Nov 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM CST
TUESDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  waves 2 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...From 4 AM to 10 PM CST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
595 
WHUS73 KDLH 300944
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
344 AM CST Tue Nov 30 2021

LSZ140>143-302145-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
344 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 30 kt 
  expected.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-302145-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
344 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft expected.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-302145-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
344 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...West winds 10 to 20 kt with gusts up to 25 kt and waves 
  1 to 3 ft expected.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-302145-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211201T0400Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
344 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and waves 
  2 to 5 ft expected.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144-145-302145-
/O.CON.KDLH.SC.Y.0099.211130T1000Z-211130T2200Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
344 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 15 kt with gusts up to 25 kt 
  expected.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
759 
WHUS73 KDLH 301556
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
956 AM CST Tue Nov 30 2021

LSZ140>143-302200-
/O.CON.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
956 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt.

* WHERE...Taconite Harbor to Silver Bay Harbor MN, Silver Bay 
  Harbor to Two Harbors MN, Grand Portage to Grand Marais MN and 
  Grand Marais to Taconite Harbor MN.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ146-147-302200-
/O.CON.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
956 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and 
  waves 2 to 4 ft.

* WHERE...Port Wing to Sand Island WI and Sand Island to 
  Bayfield WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ121-148-302200-
/O.CON.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
956 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and 
  waves 1 to 3 ft.

* WHERE...Oak Point to Saxon Harbor WI and Chequamegon Bay- 
  Bayfield to Oak Point WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ150-010400-
/O.CON.KDLH.SC.Y.0099.000000T0000Z-211201T0400Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
956 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and 
  waves 2 to 5 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ144-145-302200-
/O.CON.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
956 AM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

* WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt.

* WHERE...Two Harbors to Duluth MN and Duluth MN to Port Wing WI.

* WHEN...Until 4 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
965 
WHUS73 KDLH 302159
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
359 PM CST Tue Nov 30 2021

LSZ140>143-302300-
/O.EXP.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-
359 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

Winds have fallen below 20 kts across the North Shore. A Small
Craft is no longer needed.

$$

LSZ146-147-302300-
/O.EXP.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Port Wing to Sand Island WI-Sand Island to Bayfield WI-
359 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

Winds have fallen below 20 kts and waves are below 4 ft. A Small 
Craft is no longer needed.

$$

LSZ121-148-302300-
/O.EXP.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Oak Point to Saxon Harbor WI-
359 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

Winds have fallen below 20 kts and waves are below 4 ft. A Small 
Craft is no longer needed.

$$

LSZ144-145-302300-
/O.EXP.KDLH.SC.Y.0099.000000T0000Z-211130T2200Z/
Two Harbors to Duluth MN-Duluth MN to Port Wing WI-
359 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

Winds have fallen below 20 kts at the head of the lake. A Small 
Craft is no longer needed.

$$

LSZ150-010400-
/O.CON.KDLH.SC.Y.0099.000000T0000Z-211201T0400Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
359 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WHAT...West winds 5 to 15 kt with gusts up to 25 kt and waves 
  1 to 4 ft.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...Until 10 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$
082 
WHUS73 KDLH 010352
MWWDLH

URGENT - MARINE WEATHER MESSAGE
National Weather Service Duluth MN
952 PM CST Tue Nov 30 2021

LSZ150-011600-
/O.EXP.KDLH.SC.Y.0099.000000T0000Z-211201T0400Z/
/O.NEW.KDLH.SC.Y.0100.211201T1000Z-211202T0200Z/
/O.NEW.KDLH.GL.A.0008.211202T0200Z-211202T1600Z/
Outer Apostle Islands Beyond 5 NM from Mainland-
952 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 8 PM CST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CST THIS EVENING...

* WHAT...For the Small Craft Advisory, southwest winds 15 to 25 
  kt with gusts up to 30 kt and waves 2 to 5 ft expected. For 
  the Gale Watch, west winds 20 to 25 kt with gusts up to 35 kt 
  and waves 3 to 6 ft possible.

* WHERE...Outer Apostle Islands Beyond 5 NM from Mainland.

* WHEN...For the Small Craft Advisory, from 4 AM to 8 PM CST 
  Wednesday. For the Gale Watch, from Wednesday evening through 
  Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LSZ140>142-011600-
/O.NEW.KDLH.SC.Y.0100.211201T2200Z-211202T0200Z/
/O.NEW.KDLH.GL.A.0008.211202T0200Z-211202T1600Z/
Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
952 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM TO 8 PM CST
WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH THURSDAY
MORNING...

* WHAT...For the Small Craft Advisory, southwest winds 10 to 20 
  kt with gusts up to 25 kt and waves 2 to 5 ft expected. For 
  the Gale Watch, west winds 15 to 25 kt with gusts up to 35 kt 
  and waves 2 to 5 ft possible.

* WHERE...Grand Portage to Grand Marais MN, Grand Marais to 
  Taconite Harbor MN and Taconite Harbor to Silver Bay Harbor MN.

* WHEN...For the Small Craft Advisory, from 4 PM to 8 PM CST 
  Wednesday. For the Gale Watch, from Wednesday evening through 
  Thursday morning.

* IMPACTS...Strong winds can cause hazardous waves which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should consider altering plans to avoid possible
hazardous conditions.  Remain in port, seek safe harbor, alter
course, and/or secure the vessel for severe wind and waves.

&&

$$

LSZ121-143>147-011600-
/O.NEW.KDLH.SC.Y.0100.211201T2200Z-211202T2200Z/
Chequamegon Bay-Bayfield to Oak Point WI-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-
952 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO 4 PM CST
THURSDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft expected.

* WHERE...Portions of Lake Superior. 

* WHEN...From 4 PM Wednesday to 4 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

LSZ148-011600-
/O.NEW.KDLH.SC.Y.0100.211201T1000Z-211202T2200Z/
Oak Point to Saxon Harbor WI-
952 PM CST Tue Nov 30 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM WEDNESDAY TO 4 PM CST
THURSDAY...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt and waves 
  1 to 4 ft expected.

* WHERE...Oak Point to Saxon Harbor WI.

* WHEN...From 4 AM Wednesday to 4 PM CST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Anyone operating a smaller vessel should avoid navigating in
hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this small craft advisory went out at Nov 29, 11:55 AM CST, 3 hours 31 minutes earlier.

Area forecast discussion, Nov 29, 11:55 AM CST, 3 hours 31 minutes before
Area Forecast Discussion
National Weather Service Duluth MN
1155 AM CST Mon Nov 29 2021

.DISCUSSION...(Today through Sunday)
Issued at 330 AM CST Mon Nov 29 2021

Summary...An area of low pressure will bring some light
snow/flurries to the Northland today, possibly some very light
freezing rain on the backside of this system. Periodic chances of
precipitation every other day.

An area of low pressure was located in north central North Dakota
at 08Z/2AM, with its associated warm front into eastern South
Dakota. A very dry atmosphere was located ahead of this low,
including over the Northland where RH was less than 70 percent.
This is confirmed by dew point depressions of near 18F over the
area. Some flurries reached the ground briefly near Staples, with
some sprinkles mixed in per call from local spotter. This activity
has already ended/departed to the south. Best forcing is found
along the international border at this moment. Expect the warm
front to reach the western portion of the forecast area by
12Z/6AM, then push through the rest of the area by 00Z/6PM. Mean
RH will increase through the day with the passage of the warm
front. Still expect some light snow/flurries to develop and
overspread the area due to convergence along the front, coinciding
with an area of FGEN. A southeasterly flow will cover the area
prior to frontal passage, and introduce some lake enhanced snow
along the north shore. However, the airmass is not very cold, and
the warm air advection occurring along and behind the front will
limit snow totals. A couple inches of snow is still possible over
the higher terrain of the Arrowhead. The surface low will move
into southwest Wisconsin by 00Z/6PM. Some very light freezing
rain may occur on the backside of this low/warm front, but will be
short lived as much drier air arrives quickly behind this system.
No ice accumulation is expected. Snow amounts elsewhere today
will be less than one inch.

Before the dry air takes over in northwest Wisconsin tonight, some
lake enhanced snow showers are expected along the south shore.
Delta T's are not supportive for much accumulation, but an inch
or two is possible over the higher terrain. Lighter amounts
elsewhere. High pressure begins to build across the region tonight
and covers the area Tuesday. Some gusty winds are possible later
tonight before the high takes over.

A northwest flow aloft will affect the Northland Tuesday night
through the weekend. This will allow embedded upper level short
waves to move through the area every other day, accompanied by
areas of low pressure. Look for some precipitation to impact the
forecast area as well with these systems. Temps will be above
normal through the weekend. This will affect the precipitation
types, and produce some rain or rain mixed with snow during the
days, and snow at night. Model variability, as seen with these
systems, leads to low confidence on any forecast precipitation
types and accumulations.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1135 AM CST Mon Nov 29 2021

A stratus deck associated with a low pressure center over the BRD
area is bringing fluctuating ceilings for INL, HIB and DLH.
Primarily MVFR conditions near DLH are expected to periodically
drop to IFR before lifting again. This will continue throughout
the day from flow off the lake creating low level stratus and
lifting over the terminal as it moves west. This fluctuation
should cease as flow switches to the northwest this evening after
the system passes. INL and HIB will fluctuate between VFR and MVFR
conditions throughout the day from this system as well. Another
stratus deck from a weak shortwave tonight will bring more MVFR
conditions to these three terminals as well as HYR. VFR conditions
are expected to return tomorrow afternoon.

&&

.MARINE...
Issued at 330 AM CST Mon Nov 29 2021

Light and variable winds along the nearshore waters today, will
switch to westerly tonight. Wind gusts will increase to around 22
knots with building waves, especially along the north shore and
near the outer Apostle Islands late tonight. A Small Craft
Advisory may be needed late tonight. Winds and waves will increase
Tuesday thanks to a tight pressure gradient moving over the
nearshore before high pressure arrives Tuesday night. The gusty
winds will diminish late Tuesday afternoon, then turn light and
variable Tuesday night. Waves will subside.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  34  24  34  22 /  70   0   0  40
INL  32  22  31  18 /  70  10   0  40
BRD  40  26  36  25 /  10   0   0  30
HYR  36  21  38  20 /  60   0   0  30
ASX  35  23  37  20 /  80  10   0  30

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
LS...None.
&&

DISCUSSION...GSF
AVIATION...Kossen
MARINE...GSF
Hazardous weather outlook, Nov 29, 3:17 AM CST, 12 hours 9 minutes before
Hazardous Weather Outlook
National Weather Service Duluth MN
317 AM CST Mon Nov 29 2021

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-300930-
Koochiching-North St. Louis-Northern Cook/Northern Lake-
North Itasca-Central St. Louis-Southern Lake/North Shore-
Southern Cook/North Shore-North Cass-South Itasca-South Cass-
Crow Wing-Northern Aitkin-South Aitkin-Carlton/South St. Louis-
Pine-Douglas-Bayfield-Ashland-Iron-Burnett-Washburn-Sawyer-Price-
317 AM CST Mon Nov 29 2021

This Hazardous Weather Outlook is for portions of northeast
Minnesota and northwest Wisconsin.

.DAY ONE...Today and Tonight

Light snow will spread eastward today.Total accumulations will
range from a dusting in central Minnesota to upwards of 3 inches
for portions of the Arrowhead. Look for snow to taper off this
evening. Snow may accumulate on roads and lead to slippery
stretches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Another clipper is forecast to graze northern Minnesota Tuesday
night and Wednesday. Another coating up to an inch or two of snow
accumulation is possible.

.SPOTTER INFORMATION STATEMENT...

Snow spotters are requested to report their snowfall measurements
to the National Weather Service.

LSZ121-140>148-150-300930-
Bayfield to Oak Point WI-Grand Portage to Grand Marais MN-
Grand Marais to Taconite Harbor MN-
Taconite Harbor to Silver Bay Harbor MN-
Silver Bay Harbor to Two Harbors MN-Two Harbors to Duluth MN-
Duluth MN to Port Wing WI-Port Wing to Sand Island WI-
Sand Island to Bayfield WI-Oak Point to Saxon Harbor WI-
Outer Apostle Islands Beyond 5 NM from Mainland-
317 AM CST Mon Nov 29 2021

This Hazardous Weather Outlook is for portions of Lake Superior
and the Nearshore waters of western Lake Superior.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Strong northwest winds are forecast for Tuesday. Gusty winds and
building waves will create conditions hazardous to smaller vessels
during that time. A Small Craft Advisory may be needed.

Winds will turn westerly and northwesterly as another clipper
moves over the region Wednesday. Winds will become gusty Wednesday
night through late Thursday morning and conditions will become
hazardous to small craft. A Small Craft Advisory may be needed.

Britt

More information may be obtained at the following web address:
http://www.weather.gov/duluth (all lower case)

Nearby

Small Craft Advisories in Minnesota, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.